MathSciNet Relay Station
MathSciNet bibliographic data
MR2096325 (2005f:34046) 34B15 (47J15)
Ma, Ruyun; Thompson, Bevan Nodal solutions for nonlinear eigenvalue problems. Nonlinear Anal. 59 (2004), no. 5, 707–718.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement